Redundant integer representations and fast exponentiation. / Gollmann, Dieter; Han, Yongfei; Mitchell, Chris J.

In: Designs, Codes and Cryptography, Vol. 7, 1996, p. 135-151.

Research output: Contribution to journalArticle

Published

Documents

  • Rirafe

    Submitted manuscript, 183 KB, PDF document

Original languageEnglish
Pages (from-to)135-151
Number of pages17
JournalDesigns, Codes and Cryptography
Volume7
Publication statusPublished - 1996
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 6365673